# SDR 95FDEA01378

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 694368310
- Condition: Corrosion
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C209-02), ON SHEAR TIE BS 680 STR 26 TO 27R WL 148.  REMOVED CORROSION FROM SHEAR TIE BS 680 STR 26 TO 27R AND FOUND OUT OF LIMITS PER FEDEX SRM 53-10-1.  REMOVED SHEAR TIE AND INSTALLED NEW SHEAR TIE AT BS 680 STR 26 TO 27R.
